# SDR ARWA980436

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND ACCESSORY COMPARTMENT AT FS 228, CIRCUMFERENTIAL HAS CORROSION.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR PARTS AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, SRM 53-2-0, 51-1-20D AND 51-3-0.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 1690, CONTROL NR 4188.
